# SDR SWAA2016092808265

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 52,934 hours, 30,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 186A2000
- Condition: Cracked
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK VERTICAL FLANGE CRACKED BETWEEN BS. 747 TO BS. 727E, RBL 13.8.  REPAIRED THE CARGO TRACK IAW SRM.
